# SDR SWAA2022010447808

- Difficulty date: November 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB LOWER SILL LOCATED AT BS 470 AT LEVEL STRINGER 24R AT FWD CARGO COMPARTMENT ; 2021-536644 / [01] REPLACED WEB LOWER SILL AND FASTENERS LOCATED BS 440 TO BS 492.4 AT LEVEL STR 24R AT FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 AND DRAWING 143A8330 REV:- SEE INDIVIDUAL SIGNOFFS BELOW.; [02] REPLACED WEB LOWER SILL AND FASTENERS LOCATED BS 440 TO BS 492.4 AT LEVEL STR 24R AT FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 AND DRAWING 143A8330 REV:- SEE INDIVIDUAL SIGNOFFS BELOW. RII
